On the de Rham-Witt complex attached to a semi-stable family
Compositio Mathematica, Volume 78 (1991) no. 3, pp. 241-260.
@article{CM_1991__78_3_241_0,
     author = {Hyodo, Osamu},
     title = {On the de {Rham-Witt} complex attached to a semi-stable family},
     journal = {Compositio Mathematica},
     pages = {241--260},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {3},
     year = {1991},
     mrnumber = {1106296},
     zbl = {0742.14015},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1991__78_3_241_0/}
}
TY  - JOUR
AU  - Hyodo, Osamu
TI  - On the de Rham-Witt complex attached to a semi-stable family
JO  - Compositio Mathematica
PY  - 1991
SP  - 241
EP  - 260
VL  - 78
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1991__78_3_241_0/
LA  - en
ID  - CM_1991__78_3_241_0
ER  - 
%0 Journal Article
%A Hyodo, Osamu
%T On the de Rham-Witt complex attached to a semi-stable family
%J Compositio Mathematica
%D 1991
%P 241-260
%V 78
%N 3
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1991__78_3_241_0/
%G en
%F CM_1991__78_3_241_0
Hyodo, Osamu. On the de Rham-Witt complex attached to a semi-stable family. Compositio Mathematica, Volume 78 (1991) no. 3, pp. 241-260. http://archive.numdam.org/item/CM_1991__78_3_241_0/

[De] P. Deligne, La conjecture de Weil. II, Publ. Math. IHES 52 (1980), 137-252. | Numdam | MR | Zbl

[Ek] T. Ekedahl, On the multiplicative properties of the de Rham-Witt complex I, Arkiv för Mat. 22 (1984), 185-238. | MR | Zbl

[Fo] J.-M. Fontaine, Letter to U. Jannsen, dated Nov. 26, 1987.

[Ha] R. Hartshorne, Residues and duality, Springer LNM n°20 (1966). | MR | Zbl

[H1] O. Hyodo, A note on p-adic etale cohomology in the semi-stable reduction case, Invent. Math. 91 (1988), 543-557. | MR | Zbl

[H2] O. Hyodo, A cohomological construction of Swan representation over the Witt ring. Preprint. | Zbl

[I1] L. Illusie, Complexe de de Rham-Witt et cohomologie cristalline, Ann. Sci. Ec. Norm. Sup. 12 (1979), 501-661. | Numdam | MR | Zbl

[IR] L. Illusie et M. Raynaud, Les suites spectral associées au complexe de de Rham-Witt, Publ. Math. IHES 57 (1983), 73-212. | Numdam | MR | Zbl

[Ja] U. Jannsen, On the /-adic cohomology of varieties over number fields and its Galois cohomology. Preprint (1987). | Zbl

[K1] K. Kato, The limit Hodge structure in the mixed characteristic case. Manuscript 1988.

[K2] K. Kato. In preparation.